RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2004, Volume 138, Number 2, Pages 283–296 (Mi tmf25)  

This article is cited in 6 scientific papers (total in 6 papers)

Lax Pairs for Equations Describing Compatible Nonlocal Poisson Brackets of Hydrodynamic Type and Integrable Reductions of the Lam Equations

O. I. Mokhov

Landau Institute for Theoretical Physics, Centre for Non-linear Studies

Abstract: We solve the problem of describing compatible nonlocal Poisson brackets of hydrodynamic type. We prove that for nonsingular pairs of compatible nonlocal Poisson brackets of hydrodynamic type, there exist special local coordinates such that the metrics and the Weingarten operators of both brackets are diagonal. The nonlinear evolution equations describing all nonsingular pairs of compatible nonlocal Poisson brackets of hydrodynamic type are derived in these special coordinates, and the integrability of these equations is proved using the inverse scattering transform. The Lax pairs with a spectral parameter for these equations are found. We construct various classes of integrable reductions of the derived equations. These classes of reductions are of an independent differential-geometric and applied interest. In particular, if one of the compatible Poisson brackets is local, we obtain integrable reductions of the classical Lam equations describing all orthogonal curvilinear coordinate systems in a flat space; if one of the compatible brackets is generated by a constant-curvature metric, the corresponding equations describe integrable reductions of the equations for orthogonal curvilinear coordinate systems in a space of constant curvature.

Keywords: nonlocal Poisson brackets of hydrodynamic type, compatible metrics, compatible Poisson brackets, inverse scattering transform, orthogonal curvilinear coordinate systems, integrable systems

DOI: https://doi.org/10.4213/tmf25

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2004, 138:2, 238–249

Bibliographic databases:

Received: 04.01.2003

Citation: O. I. Mokhov, “Lax Pairs for Equations Describing Compatible Nonlocal Poisson Brackets of Hydrodynamic Type and Integrable Reductions of the Lam Equations”, TMF, 138:2 (2004), 283–296; Theoret. and Math. Phys., 138:2 (2004), 238–249

Citation in format AMSBIB
\Bibitem{Mok04}
\by O.~I.~Mokhov
\paper Lax Pairs for Equations Describing Compatible Nonlocal Poisson Brackets of Hydrodynamic Type and Integrable Reductions of the Lam Equations
\jour TMF
\yr 2004
\vol 138
\issue 2
\pages 283--296
\mathnet{http://mi.mathnet.ru/tmf25}
\crossref{https://doi.org/10.4213/tmf25}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2061741}
\zmath{https://zbmath.org/?q=an:1178.37084}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004TMP...138..238M}
\transl
\jour Theoret. and Math. Phys.
\yr 2004
\vol 138
\issue 2
\pages 238--249
\crossref{https://doi.org/10.1023/B:TAMP.0000015071.25148.90}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000220283500007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf25
  • https://doi.org/10.4213/tmf25
  • http://mi.mathnet.ru/eng/tmf/v138/i2/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Riemann invariants of semisimple non-locally bi-Hamiltonian systems of hydrodynamic type and compatible metrics”, Russian Math. Surveys, 65:6 (2010), 1183–1185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. O. I. Mokhov, “Compatible metrics and the diagonalizability of nonlocally bi-Hamiltonian systems of hydrodynamic type”, Theoret. and Math. Phys., 167:1 (2011), 403–420  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. D. A. Berdinskii, I. P. Rybnikov, “On orthogonal curvilinear coordinate systems in constant curvature spaces”, Siberian Math. J., 52:3 (2011), 394–401  mathnet  crossref  mathscinet  isi
    4. Cieslinski J.L. Kobus A., “Lax Triples for Integrable Surfaces in Three-Dimensional Space”, Adv. Math. Phys., 2016, 8386420  crossref  mathscinet  zmath  isi  elib  scopus
    5. O. I. Mokhov, “O metrikakh diagonalnoi krivizny”, Fundament. i prikl. matem., 21:6 (2016), 171–182  mathnet
    6. O. I. Mokhov, “Pencils of compatible metrics and integrable systems”, Russian Math. Surveys, 72:5 (2017), 889–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  •    Theoretical and Mathematical Physics
    Number of views:
    This page:398
    Full text:143
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019